Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Stable splittings of $\BO (2n)$ and $\BU (2n)$

Author: Dung Yung Yan
Journal: Proc. Amer. Math. Soc. 124 (1996), 1913-1915
MSC (1991): Primary 55P10
MathSciNet review: 1307573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using the Snaith-Mitchell-Priddy splittings of $\BO (2n)$ and $\BU (2n)$, we can give new stable splittings of $\BO (2n)$ and
$\BU (2n)$ respectively.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55P10

Retrieve articles in all journals with MSC (1991): 55P10

Additional Information

Dung Yung Yan
Affiliation: Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan 30043

PII: S 0002-9939(96)03205-4
Received by editor(s): May 26, 1994
Received by editor(s) in revised form: October 20, 1994
Additional Notes: This work was partially supported by the National Science Council of R.O.C
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia